Document Type

Journal Article

Department/ Unit

Department of Economics

Abstract

The estimation of coefficients in a simple regression model with autocorrelated errors is considered. The underlying distribution is assumed to be symmetric, one of Student's t family for illustration. Closed form estimators are obtained and shown to be remarkably efficient and robust. Skew distributions will be considered in a future paper.

Publication Year

2007

Journal Title

Communications in Statistics - Theory and Methods

Volume number

28

Issue number

2

Publisher

Taylor & Francis

First Page (page number)

315

Last Page (page number)

341

Referreed

1

DOI

10.1080/03610929908832300

ISSN (print)

0361-0926

Link to Publisher’s Edition

http://dx.doi.org/10.1080/03610929908832300

Keywords

Autoregression, nonnormality, maximum likelihood, modified maximum likelihood, least squares, robustness, Student's t

Included in

Economics Commons

Share

COinS